# SDR FDEA201211063844

- Difficulty date: November 6, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DECK PLATE AT BS 1681, LBL 40 HAS CORROSION.  REPLACED WITH DECK PLATE FABRICATED IAW DWG 146N5318, SHT 3, REV AND INSTALLED IAW DWG 146N5300 SHT 16, REV C.  REPAIR IS MAJOR.
